# SDR REXA2014121301186

- Difficulty date: December 13, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 16,648 hours, 10,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Lack Of Lube
- Location: Equip Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIP PANEL HARD TO OPEN.  CLEANED & LUBED HINGE & STRIKE PLATE.  OK MX NOTIFIED.
